MathSciNet Relay Station
MathSciNet bibliographic data
MR1872740 (2003c:60161) 60K35 (82C24)
Giacomin, Giambattista; Olla, Stefano; Spohn, Herbert Equilibrium fluctuations for $\nabla\phi$ interface model. Ann. Probab. 29 (2001), no. 3, 1138–1172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement